# SDR 99ZZZX4423

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183092
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 5,927 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MWO, RIGHT ENGINE OIL TEMPERATURE INCREASED AND OIL PRESSURE DROPPED TO REDLINE.  AIRCRAFT RETURNED TO MWO.  METAL FOUND IN OIL SCREEN.  SUBMITTER SUSPECTED A FAILED MASTER ROD BEARING.
